VOL. 53 · NO. 4 | Winter 2009
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 53 (4), (Winter 2009)
No abstract available
Articles
Adam Hughes, Johnmark Lau, Eric Peterson
Illinois J. Math. 53 (4), 983-1017, (Winter 2009) DOI: 10.1215/ijm/1290435335
KEYWORDS: 18G35, 55N22
Jussi Laitila, Hans-Olav Tylli
Illinois J. Math. 53 (4), 1019-1032, (Winter 2009) DOI: 10.1215/ijm/1290435336
KEYWORDS: 47B33, 46E40
L. Aizenberg, E. Liflyand
Illinois J. Math. 53 (4), 1033-1049, (Winter 2009) DOI: 10.1215/ijm/1290435337
KEYWORDS: 47B38, 42B10, 46E30
T. Kikuchi, T. Nakano
Illinois J. Math. 53 (4), 1051-1059, (Winter 2009) DOI: 10.1215/ijm/1290435338
KEYWORDS: 14J25, 14M25
Martin Chuaqui, Peter Duren, Brad Osgood
Illinois J. Math. 53 (4), 1061-1075, (Winter 2009) DOI: 10.1215/ijm/1290435339
KEYWORDS: 30C99, 31A05, 53A10
Christopher Heil, Alexander M. Powell
Illinois J. Math. 53 (4), 1077-1094, (Winter 2009) DOI: 10.1215/ijm/1290435340
KEYWORDS: 42C15, 42C25, 46C15
Long Miao, Wolfgang Lempken
Illinois J. Math. 53 (4), 1095-1107, (Winter 2009) DOI: 10.1215/ijm/1290435341
KEYWORDS: 20D10, 20D20
Benjamin Hutz
Illinois J. Math. 53 (4), 1109-1126, (Winter 2009) DOI: 10.1215/ijm/1290435342
KEYWORDS: 11G99, 14G99, 37F99
Dariush Ehsani
Illinois J. Math. 53 (4), 1127-1156, (Winter 2009) DOI: 10.1215/ijm/1290435343
KEYWORDS: 32A25, 32W05
Beniamino Cappelletti Montano
Illinois J. Math. 53 (4), 1157-1172, (Winter 2009) DOI: 10.1215/ijm/1290435344
KEYWORDS: 53C12, 53C15, 53C25, 53C26, 57R30
Shusen Ding, Bing Liu
Illinois J. Math. 53 (4), 1173-1185, (Winter 2009) DOI: 10.1215/ijm/1290435345
KEYWORDS: 35J60, 35B45, 30C65, 47J05, 46E35
Erik Talvila
Illinois J. Math. 53 (4), 1187-1219, (Winter 2009) DOI: 10.1215/ijm/1290435346
KEYWORDS: 26A39, ‎46G12, ‎46E15, 46F05
Theodoros Vlachos
Illinois J. Math. 53 (4), 1221-1235, (Winter 2009) DOI: 10.1215/ijm/1290435347
KEYWORDS: 53C40, 53C20, 53C42
Backmatter
Illinois J. Math. 53 (4), (Winter 2009)
No abstract available
Back to Top